Connect with others who understand.

sign up log in
About MyMigraineTeam

Connect with others who understand.

sign up log in
About MyMigraineTeam
Real members of MyMigraineTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Migraines

Migraines

If you take migraine medication do you sometimes feel like it wears off? I'm on several and they all seem to help for a time and then wear off.

A MyMigraineTeam Member said:

Yes, my meds wear off, but then I take more drops to try to ease it up a bit. Sometimes it works and sometimes it doesn’t! So I know what you mean.

posted 30 days ago
A MyMigraineTeam Member said:

Yes, sometime I have to take more medication but I try to change them around. I do take Motrin with my other meds to increase the effectiveness. Works for me.

posted about 1 month ago
A MyMigraineTeam Member said:

I feel you as I sometimes need to add Advil

edited, originally posted 30 days ago
A MyMigraineTeam Member said:

Because of the meds I take I can't take over the counter meds, unfortunately.
My meds keep me at a 5 to 6 pain scale but still have 2 to 3 times a week that pain goes way up. And starts to go up when I am waiting for next time to take meds. Mornings are rough because of not taking during night and waiting for meds to work.

posted 30 days ago
A MyMigraineTeam Member said:

Absolutely 💯 %, I wait for the next time to take meds!

posted about 1 month ago
Already a Member? Log in